| Model Number |
367017 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Ous mdr - the pantera leo balloon catheter was selected for post-dilatation.During inflation up to 18 atm and 22 atm a leakage was noticed.
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned device revealed leaking from the guidewire exit port.Microscopic analysis revealed a damage of the inflation lumen distal to the guidewire exit port with a shape of a longitudinal sharp cut from inside of the guidewire lumen over a length of 1 mm.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.The damage of the guidewire lumen was most likely caused by a sharp object.